# SDR CALA2014100292354

- Difficulty date: September 29, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 85,444 hours, 24,329 cycles
- Engine: Pwa PW2040
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION MULTI AREAS AS MARKED.  MAIN CABIN CREASE BEAM BS 1000 - 1040.  INSTALLED NEW CREASE BEAM IAW SRM 51-40-02 PAR 4 FIG 3 PAR 7 FIG 12 & PAR 5 FIG 9 I.
